# SDR 97ZZZX1920

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8604Q
- Make and model: Beech S35
- Aircraft serial: D7635
- Engine: Cont IO520B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cyl Base
- Part time: 2,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRANKCASE AT NR 2 CYLINDER BASE STUD FOUND CRACKED FOUR INCHES LONG.  THIS IS A LIGHT CASE ENGINE.
